# SDR 08FDEA04789

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53834138205
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK HAS GOUGE ON FRAME 47 3 INCH BELOW STR 12R BLENDED AREA IAW SRM 51-73-10, FOUND TO BE WITHIN LIMITS.  PERFORMED HFEC IAW NTM 51-10-08 PT6, NO CRACK INDICATIONS NOTED.  TREATED AND PRIMED IAW SRM 51-23-20.
